DMGT

ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

https://doi.org/10.7151/dmgt

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2018: 0.741

SCImago Journal Rank (SJR) 2018: 0.763

Rejection Rate (2017-2018): c. 84%

Discussiones Mathematicae Graph Theory

PDF

Discussiones Mathematicae Graph Theory 22(2) (2002) 247ࢀ258
DOI: 10.7151/dmgt.1173

SOME TOTALLY MODULAR CORDIAL GRAPHS

Ibrahim Cahit

Department of Computer Science and Engineering
European University of Lefke
Lefke, Mersin 10, Turkey
e-mail: ica@lefke.edu.tr

Abstract

In this paper we define total magic cordial (TMC) and total sequential cordial (TSC) labellings which are weaker versions of magic and simply sequential labellings of graphs. Based on these definitions we have given several results on TMC and TSC graphs.

Keywords: graph labeling, cordial labeling, magic and sequential graphs.

2000 Mathematics Subject Classification: 05C78.

References

[1] W. Bange, A.E. Barkauskas and P.J. Slater, Simply sequential and graceful graphs, in: Proc. 10th S-E. Conf. Comb. Graph Theory and Computing (1979) 155-162.
[2] W. Bange, A.E. Barkauskas and P.J. Slater, Sequential additive graphs, Discrete Math. 44 (1983) 235-241, doi: 10.1016/0012-365X(83)90187-5.
[3] I. Cahit, Cordial graphs: A weaker version of graceful and harmonious graphs, Ars Combin. 23 (1987) 201-208.
[4] I. Cahit, On cordial and 3-equitable labellings of graphs, Utilitas Mathematica 37 (1990) 189-198.
[5] J.A. Gallian, A dynamic survey of graph labeling, The Electronic Journal of Combinatorics 5 (1998) 1-43.
[6] A. Kotzig and A. Rosa, Magic valuations of finite graphs, Canadian Math. Bull. 13 (4) 1970 451-461, doi: 10.4153/CMB-1970-084-1.
[7] A. Kotzig and A. Rosa, Magic valuations of complete graph (CRM-175, University of Montreal, March 1972).
[8] A. Kotzig, On well spread sets of integers (CRM-161, University of Montreal, February 1972).
[9] A. Kotzig, On magic valuations of trichromatic graphs (CRM-148, University of Montreal, December 1971).
[10] P.J. Slater, On k-sequentially and other numbered graphs, Discrete Math. 34 (1981) 185-193, doi: 10.1016/0012-365X(81)90066-2.
[11] Z. Szaniszló, k-equitable labellings of cycles and some other graphs, Ars Combin. 37 (1994) 49-63.

Received 9 March 2001
Revised 5 March 2002